# SDR DL764070440

- Difficulty date: May 3, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 23,122 hours, 7,378 cycles
- Engine: Ge CF680
- Engine time: 14,819 hours, 9,628 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 704952
- Condition: Failed
- Location: Nr 1
- Part time: 14,819 hours, 9,628 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FAILED HPC BORO OP 5039.  REPLACED NR 1 ENG PER TRANS 14T103.
